# SDR 2002UALA00907

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER SURFACE IS CORRODED BODY STATION 285 - 292, RBL 20 - 22, WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOOR SUPPORT.
